# SDR QXEA2010040900243

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CHAFE ON L/E OF FLAP PANEL 584EB.  BLENDED CHAFED DAMAGE IAW SRM 51-12-00-001-001-A01.  FOUND BLEND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  TREATED, PRIMED, TOP-COATED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01.
